# SDR CKSA98025

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO WEATHER IN MIAMI AIRPORT SUCH AS HIGH WINDS, TORNADO'S AND FLYING DEBRIS, LT ELEV HINGE CUT-OUT AT XE 77.000 SKIN EDGES CRACKED.  REMOVED DAMAGED SECTION OF SKIN AND FABRICATED NEW ONE AS PER SAMPLE USING SAME THICKNESS SAME  MATERIAL IAW SRM 55-4-1.  OK TO TREAT AND PRIME. TREATED AND PRIMED IAW SRM 51-1-8 OK TO INSTALL.  INSTALLED NEW SKIN IAW SRM 51-1-21 SIDE OF SKIN, .040 BY 5 BY 2 - 2024-T3.  NON-ROUTINE ITEM WORK CARD 0023.
